# SDR DALA2025091906875

- Difficulty date: September 16, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 38,165 hours, 14,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS AT ROWS 3, 11, AND 15 ABC INOP. REMOVED AND REPLACED M2335 BATTERY PACK REF. B737 AMM 33-51. OPS CHECKS GOOD.
